# SDR UALA2011071303541

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 61,025 hours, 8,752 cycles
- Engine: Pwa PW40903
- Engine time: 57,704 hours, 8,613 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4903
- Part serial: 222015
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL ON CHIP DETECTOR'S.  FOUND METAL ON CHIP DETECTOR'S.  REMOVED OIL FILTER, CHECKING FOR CONTAMINATION.  FOUND METAL ON MASTER CHIP ANGLE GEAR BOX CHIP & PRIMARY GEARBOX CHIP AND MAIN OIL FILTER ALL REMOVED FROM ENGINE & BAGGED.  OIL FILTER REPLACED.  CHIPS NOT REPLACED.  REPLACED NR 1 ENGINE PER MM.
